Alert archive / Texas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 49, NWS Amarillo, TX

April 24, 2025Hemphill County, Wheeler County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 24, 2025, 11:18 PM CDT for Hemphill County, Wheeler County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2025, 11:18 PM CDT (04:18 UTC)
Expired
Apr 25, 2025, 12:00 AM CDT
In force
42 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.5 in
Wind
60.0 mph

Counties Hemphill County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 135 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 10:54 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2025-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2394 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2025-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2394 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1527 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
1.0
Supercell composite
13.8

Open this sounding in Storm Lab

The text

As transmitted.

367 
WUUS54 KAMA 250418
SVRAMA
TXC211-483-250500-
/O.NEW.KAMA.SV.W.0049.250425T0418Z-250425T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
1118 PM CDT Thu Apr 24 2025

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Wheeler County in the Panhandle of Texas...
  South central Hemphill County in the Panhandle of Texas...

* Until midnight CDT.

* At 1118 PM CDT, a severe thunderstorm was located near Briscoe, or
  20 miles southeast of Miami, moving southeast at 15 mph.

  HAZARD...Tennis ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Wheeler, Allison, and Briscoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3559 10043 3568 10031 3563 10010 3544 10000
      3538 10038
TIME...MOT...LOC 0418Z 334DEG 14KT 3555 10032 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SH
3 follow-up statements
810 
WWUS54 KAMA 250428
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1128 PM CDT Thu Apr 24 2025

TXC211-483-250500-
/O.CON.KAMA.SV.W.0049.000000T0000Z-250425T0500Z/
Wheeler TX-Hemphill TX-
1128 PM CDT Thu Apr 24 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN WHEELER AND SOUTH CENTRAL HEMPHILL COUNTIES...

At 1128 PM CDT, a severe thunderstorm was located 4 miles south of
Briscoe, or 20 miles north of Shamrock, moving southeast at 15 mph.

THIS IS A DESTRUCTIVE STORM FOR BRISCOE AND WHEELER.

HAZARD...Three inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Wheeler, Allison, and Briscoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3559 10043 3568 10031 3563 10010 3544 10000
      3538 10038
TIME...MOT...LOC 0428Z 334DEG 14KT 3551 10030 

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...3.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SH
378 
WWUS54 KAMA 250447
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1147 PM CDT Thu Apr 24 2025

TXC211-250456-
/O.CAN.KAMA.SV.W.0049.000000T0000Z-250425T0500Z/
Hemphill TX-
1147 PM CDT Thu Apr 24 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HEMPHILL COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
the Panhandle of Texas.

&&

LAT...LON 3539 10030 3560 10031 3562 10017 3562 10010
      3561 10009 3544 10000
TIME...MOT...LOC 0446Z 334DEG 14KT 3544 10026 

$$

TXC483-250500-
/O.CON.KAMA.SV.W.0049.000000T0000Z-250425T0500Z/
Wheeler TX-
1147 PM CDT Thu Apr 24 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN WHEELER COUNTY...

At 1146 PM CDT, a severe thunderstorm was located over Wheeler, or 15
miles north of Shamrock, moving southeast at 15 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles.

Locations impacted include...
Wheeler, Allison, and Briscoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3539 10030 3560 10031 3562 10017 3562 10010
      3561 10009 3544 10000
TIME...MOT...LOC 0446Z 334DEG 14KT 3544 10026 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SH
430 
WWUS54 KAMA 250500
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1200 AM CDT Fri Apr 25 2025

TXC483-250510-
/O.EXP.KAMA.SV.W.0049.000000T0000Z-250425T0500Z/
Wheeler TX-
1200 AM CDT Fri Apr 25 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WHEELER COUNTY
HAS EXPIRED...

The severe thunderstorm which prompted the warning has a new 
warning. Therefore, the old warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
the Panhandle of Texas.

&&

LAT...LON 3539 10030 3560 10031 3562 10017 3562 10010
      3561 10009 3544 10000
TIME...MOT...LOC 0500Z 334DEG 14KT 3540 10023 

$$

SH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:33 PM CDT, 4 hours 45 minutes earlier. Its key messages:

  • Issued at 241 PM CDT Thu Apr 24 2025
  • Isolated to potentially scattered severe thunderstorms possible again today with the primary hazards being large to destructive hail (baseball size or larger), damaging wind gusts, and heavy rainfall. A tornado cannot be ruled out.
  • A cold front on Friday will determine the amount the TX Panhandle that will have the potentially for severe storms once again. -Thunderstorms with maybe a severe potential may be possible through the rest of the forecast period as well.
Area forecast discussion, Apr 24, 6:33 PM CDT, 4 hours 45 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
633 PM CDT Thu Apr 24 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 241 PM CDT Thu Apr 24 2025

- Isolated to potentially scattered severe thunderstorms possible
  again today with the primary hazards being large to destructive
  hail (baseball size or larger), damaging wind gusts, and heavy
  rainfall. A tornado cannot be ruled out.

- A cold front on Friday will determine the amount the TX
  Panhandle that will have the potentially for severe storms once
  again.

-Thunderstorms with maybe a severe potential may be possible
 through the rest of the forecast period as well.

&&

.SHORT TERM ...
(This evening through Friday night)
Issued at 241 PM CDT Thu Apr 24 2025

As of this writing, a shroud of low clouds is starting to break up
and give way to some sunshine. Dewpoints across the combined
Panhandles are sitting near 60 for the central to southeastern
Panhandles with dewpoints dropping off to the lower 50s in the
northwest. A severe thunderstorm potential does exist today.
However, CAMS are all over the place with initiation this
afternoon. Some are initiating storms as far west as Dumas and
Umbarger line. However, much of the models also have negative
theta-e advection at H7 moving into the west leaving only the far
eastern Panhandles favorable for thunderstorm production. A 20Z
balloon release is scheduled and should give a better idea of
available moisture especially from H7 to H5.

One thing to watch will be the strengthening and positioning of
a dryline. Tds are progged to eventually decrease in the west,
which will help dry line mix east. As of this time the dry line
may only mix to the central Panhandles with storms initiating
across the central Panhandles and move into the eastern
Panhandles. Storm along this dryline may initiate from convective
temperatures being reached, but will have to watch the OK
Panhandle for help from a shortwave that may create a small
convective complex across the northern combined Panhandles going
into this evening before moving into western OK. Discrete storms
along the dryline south of this cold front are expected to be
isolated in nature and would not expected widespread storms across
the FA.

With SBCAPE progged to be above 2k J/Kg and bulk shear around 40
to 50 kts, just east of the dryline, there will be a decent chance
to see at least one decent supercell somewhere in the eastern TX
Panhandle. After what yesterday's storms produced would not rule
out some hail around 3" potentially being associated with a
healthy supercell in this environment.

LCL's are currently around 1KM with the abundant surface moisture
and low clouds that we have been seeing this morning. With Tds
expected to stay in the lower 60s across the eastern third to half
of the combined Panhandles late into the afternoon a tornadic
supercell cannot be ruled out at this time. The NAMnest does have
a modest 100 to 150 m^2 per s^2 0-1KM storm relative helicity. SPC
has upped the tornado outlook to a 5% since this morning. Will
have to watch any healthy supercells closely for attempts to form
a tornado and not just the large hail today. Again not
anticipating more than a couple of healthy supercells late this
afternoon into early evening.

The cold front coming in from the north tonight may or may not be
a factor in the thunderstorm production. However, cold pooling
form thunderstorms may bring it in a lot sooner than what some of
the short term models want to bring it in. Tomorrow, there is
quite the discrepancy for if this front will retreat enough to
bring Amarillo's highs into the 70s or not. Tomorrow's bust
potential for high temperatures is fairly high especially if the
front does not retreat like the models suggest. Afternoon
temperatures, especially across the northern Panhandles, are
expected to only rise into the 60s. The position of the front
will also be key to how much of the TX Panhandle will have a
marginal severe threat for tomorrow afternoon.

36

&&

.LONG TERM ...
(Saturday through next Wednesday)
Issued at 241 PM CDT Thu Apr 24 2025

Northwest flow aloft is looking to dominate the FA over the
weekend with a mid to upper level trough digging over the PacNW
into central CA on Sat. A closed low associated with this trough
is progged to form over central to northern CA late Sat as well.
Ridging is expected to build over the FA through Mon ahead of the
upper level trough. Showers and thunderstorms chances are
expected to continue through the extended period. The highest and
more widespread precipitation chances will be on Sat with each
subsequent day having a 20 to 40 percent chance, favoring
different regions of the combined Panhandles each day.

Saturday southeasterly surface winds will continue to feed in low
level moisture with an upslope aspect to the winds helping to
maintain cloud cover. On Saturday, with the aforementioned closed
low setting up up stream of the Southern Plains the FA will fall
under some divergence aloft helping to created showers and
thunderstorms with the abundant low level moisture expected. PoPs
are currently upwards of 50 to 80 percent for much of the day on
Saturday. However, not expecting any heavy rains just some steady
light rain which may end up giving some areas upwards of 0.25"
over a period of 6 to 8 hours or so. Because of the amount of
cloud cover expected on Sat, daytime temperatures are expected to
be in the upper 60s to lower 70s.

It is not until Sun, when the combined Panhandles break out of the
clouds and also warm back up into the 80s. Monday will be the same
way with highs in the 80s before the next cool down on Tuesday
with highs back in the 70s. Early Tuesday morning a weak cold
front is progged to come through the area thanks to the
aforementioned closed low finally making its way to the portions
of the Central to Southern Great Plains. By this time though, the
low should be coming across as an open wave. Details on the
extended and severe threat well into Wed are unknown at this time,
but would not rule out the potential for this time of year.

36

&&

.AVIATION...
(00Z TAFS)
Issued at 626 PM CDT Thu Apr 24 2025

VFR conditions are expected throughout the 00Z TAF period at all
TAF sites. Winds will be out of thew SW and S to start, before
shifting to northerly behind passing cold front between 06-12Z
Friday. Winds will be 10-20 kts. Some MVFR and IFR cigs are
possible in the wake of the cold front through the remainder of
the TAF period. Will AMD as observations and trends reflect
current conditions through the second half of the TAF period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                53  70  53  68 /  10  40  90  90
Beaver OK                  51  62  48  67 /  40  50  70  90
Boise City OK              48  59  45  68 /  10  40  80  70
Borger TX                  53  69  53  72 /  10  40  80  90
Boys Ranch TX              50  69  52  71 /  10  40  90  90
Canyon TX                  52  73  53  68 /  10  40  90  90
Clarendon TX               55  74  54  68 /  20  50  80  90
Dalhart TX                 46  65  47  69 /   0  20  90  80
Guymon OK                  49  61  46  68 /  10  40  80  80
Hereford TX                51  74  53  71 /  10  40  90  90
Lipscomb TX                54  66  52  68 /  40  30  70  80
Pampa TX                   53  68  53  68 /  20  40  80  90
Shamrock TX                55  74  55  68 /  30  40  80  90
Wellington TX              56  77  55  70 /  40  40  80  90

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...None.
OK...None.
&&

SHORT TERM...36
LONG TERM....36
AVIATION...29
Hazardous weather outlook, Apr 24, 2:53 PM CDT, 8 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
253 PM CDT Thu Apr 24 2025

OKZ001>003-TXZ001>020-317-250800-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
253 PM CDT Thu Apr 24 2025

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Strong to severe storms are possible once again this afternoon and
evening across the Panhandles. Large hail and damaging winds, and
heavy rains are the primary threats. However, a tornado can not
be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong to severe thunderstorms may be possible across some parts
of the Panhandles on Friday and Saturday. The primary hazards
with any severe storms will be large hail and damaging winds.

There are continued chances for thunderstorms each day from Sunday
through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Local storm report, Apr 24, 8:14 PM CDT, 3 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
814 PM CDT Thu Apr 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     Hail             Gruver                  36.26N 101.41W
04/24/2025  E1.25 Inch       Hansford           TX   Emergency Mngr

&&
Local storm report, Apr 24, 8:24 PM CDT, 2 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
824 PM CDT Thu Apr 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     Hail             1 WSW Bryans Corner     36.62N 100.83W
04/24/2025  E1.00 Inch       Beaver             OK   Public

&&
Local storm report, Apr 24, 8:54 PM CDT, 2 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
854 PM CDT Thu Apr 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Tstm Wnd Gst     2 ENE Goodwell          36.60N 101.60W
04/24/2025  M62 MPH          Texas              OK   Mesonet

            A heat burst occurred around 2030CDT from
            decaying thunderstorms.

&&

TLH
Local storm report, Apr 24, 9:05 PM CDT, 2 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
905 PM CDT Thu Apr 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     Hail             7 S Spearman            36.10N 101.18W
04/24/2025  M2.00 Inch       Hansford           TX   Public

&&

TLH
Local storm report, Apr 24, 9:13 PM CDT, 2 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
913 PM CDT Thu Apr 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     Tornado          11 NNW Codman           35.80N 100.80W
04/24/2025                   Roberts            TX   Trained Spotter

            Several reports of tornado on the ground
            east of HWY70.

&&

TLH
Local storm report, Apr 24, 11:12 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
1112 PM CDT Thu Apr 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     Tornado          4 NW Miami              35.74N 100.68W
04/24/2025                   Roberts            TX   Broadcast Media

            Broadcast livestream indicated some fencing
            damage and power lines down at Highway 283
            north of Miami at Quarter Horse Road.

&&

JC

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:07 PM CDTSevere Thunderstorm Warning Destructive damage threatAMAHansford, Ochiltree38 min
Apr 24, 7:09 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHansford, Hutchinson, Ochiltree, Roberts66 min
Apr 24, 7:30 PM CDTSevere Thunderstorm WarningAMAGray, Hutchinson, Roberts32 min
Apr 24, 7:43 PM CDTSevere Thunderstorm Warning Destructive damage threatAMAHansford, Ochiltree47 min
Apr 24, 7:45 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHansford, Ochiltree45 min
Apr 24, 8:05 PM CDTSevere Thunderstorm Warning Destructive damage threatAMAOchiltree, Roberts40 min
Apr 24, 8:17 PM CDTAreal Flood AdvisoryAMAHansford, Ochiltree3 hr
Apr 24, 8:26 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree20 min
Apr 24, 8:28 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree32 min
Apr 24, 8:41 PM CDTSevere Thunderstorm Warning Destructive damage threatAMAHemphill, Roberts49 min
Apr 24, 8:49 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHansford, Hutchinson, Ochiltree, Roberts38 min
Apr 24, 8:56 PM CDTSevere Thunderstorm WarningAMAHansford, Sherman34 min
Apr 24, 8:59 PM CDTSevere Thunderstorm WarningAMAOchiltree27 min
Apr 24, 9:07 PM CDTTornado WarningAMARoberts38 min
Apr 24, 9:17 PM CDTSevere Thunderstorm Warning Destructive damage threatAMAHemphill, Roberts43 min
Apr 24, 9:19 PM CDTTornado WarningAMARoberts26 min
Apr 24, 9:32 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHansford, Hutchinson43 min
Apr 24, 9:37 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHemphill38 min
Apr 24, 9:40 PM CDTTornado WarningAMAHemphill, Roberts17 min
Apr 24, 9:45 PM CDTSevere Thunderstorm WarningAMAHutchinson, Roberts22 min
Apr 24, 9:48 PM CDTTornado WarningAMAHansford, Hutchinson27 min
Apr 24, 9:54 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHemphill, Roberts, Wheeler51 min
Apr 24, 9:59 PM CDTAreal Flood AdvisoryAMARoberts3 hr
Apr 24, 10:08 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHansford, Hutchinson37 min
Apr 24, 10:10 PM CDTTornado WarningAMAHansford, Hutchinson20 min
Apr 24, 10:28 PM CDTSevere Thunderstorm WarningAMAHutchinson, Roberts47 min
Apr 24, 10:40 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHutchinson50 min
Apr 24, 10:42 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHemphill, Roberts, Wheeler48 min
Apr 24, 11:05 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHutchinson, Roberts40 min
Apr 24, 11:21 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHutchinson39 min
Apr 24, 11:33 PM CDTSevere Thunderstorm WarningAMAGray, Roberts42 min
Apr 24, 11:55 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAWheeler32 min
Apr 24, 11:57 PM CDTSevere Thunderstorm WarningAMAHutchinson18 min
Apr 25, 2:08 PM CDTFlood WatchAMAArmstrong, Carson, Collingsworth, Deaf Smith, Donley, Oldham and 2 more20 hr
Apr 25, 3:18 PM CDTSevere Thunderstorm WarningAMAOldham, Potter57 min
Apr 25, 4:00 PM CDTTornado WarningAMAOldham, Potter30 min
Apr 25, 4:06 PM CDTSevere Thunderstorm Warning Destructive damage threatAMAOldham, Potter54 min
Apr 25, 4:29 PM CDTTornado WarningAMAPotter46 min
Apr 25, 4:33 PM CDTSevere Thunderstorm WarningAMAOldham24 min
Apr 25, 4:47 PM CDTSevere Thunderstorm WarningAMADeaf Smith43 min
Apr 25, 4:52 PM CDTSevere Thunderstorm Warning Destructive damage threatAMAPotter53 min
Apr 25, 4:56 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAOldham, Potter64 min
Apr 25, 5:08 PM CDTFlash Flood WarningAMAMoore, Oldham, Potter3 hr
Apr 25, 5:24 PM CDTSevere Thunderstorm Warning Considerable damage threatAMADeaf Smith, Oldham66 min
Apr 25, 5:28 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAOldham, Potter62 min
Apr 25, 5:38 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAPotter52 min
Apr 25, 6:22 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAOldham, Potter34 min
Apr 25, 6:25 PM CDTSevere Thunderstorm Warning Considerable damage threatAMACarson, Potter65 min

Nearby

Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.